# SDR UIEA2020110402350

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER SPLICE HAS EXFOLIATED CORROSION ON BOTH SIDES AND BULGING SKIN STA 1307 35L.  UPON EVALUATION OF STR 35L AND SPLICE AT SAT 1307, FOUND TO HAVE 100% MATERIAL LOSS AND OUT OF LIMITS, IAW B767 SRM 53-00-03-1A-1.  REPAIRED STR 35L, IAW B767 SRM 53-00-03-2R-2.
